Norethisterone after lletz.

Hello,

I had lletz  12 days ago now. On the day I was given the tablets Norethisterone to take to delay my period,I'm assuming to allow time to heal inside. Makes sense!

Anyway, in this 12 days I have become very bloated, I'm wearing clothes a size bigger and am weighin 8lb heavier.. I've been back to the GP about the possibility of an infection and  I am now 3 days into antibiotics (Metronidazole). I am 100% sure the bloating is from the Norethisterone and after reading up about them I've decided today (Sunday of all days) that I am not taking them anymore.  I am aware this will make my period start in a day or so but with an infection already and this extreme bloating it's not a tricky choice! Has anyone else had anything similar? Would a period within 14 days after lletz be a problem?  I won't rabble on about all  the rest but it's been a long few weeks For sure! I have my results pending and they are due any day now. I just want to get back to normal, and to work! 

Any advice or experiences Please. x

Hey Sarah,

 

Not too sure is the answer from me, but I am starting to think that the period I had very soon after my biopsy last month has caused some problems this month; spotting in the few days before period/after sex (not the case before the biopsy!). That wasn't full LLETZ though. Sounds like you are having a rough time on the inhibitor...I'd give the colposcopy clinic a shout tomorrow and ask their advice, as they will have a bit more knowledge than your GP :)

 

Emma x

May be unconnected but I had my period starting about 3 days after I had lletz and then about 2.5 weeks after LLETZ I had a lot of gushing bleeding and had to go have silver nitrate put up there...not sure if the period had anthing to do with it but I didn't notice anythign unusual with the pperiod

The whole thing has worn me out, I'm fed up with going back and forth to the doctors, ive not taken any of the tablets today so will stick with it and take what comes I guess. Its always good to hear other peoples experiences, the bloating is too much for me.  It's horrible...Thanks for replying both. x